Ask an expert
Question

13 Feb 2004

irregular periods
Hi
i have been experiencing very irregular periods recently involving getting my period every two weeks.i went on ovaral to regularise it however after one month on the pill i got my period and two days after it finished i got it again.Initially i thought it would be mere spotting but it appears to be a normal cycle and im afraid as to what could be the reason.i am currently 33 and am not presently sexually active.
thank you for your assistance
Answer 310 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It may be hormonal but could also be due to a problem with the uterus or ovaries. I would suggest that you see a gynaecologist.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9438 votes
No
68% - 20008 votes
Vote